Jordan algebras of type$I$

Erling Størmer Oslo Universitet, Oslo, Norway

TBD mathscidoc:1701.331299

Acta Mathematica, 115, (1), 165-184, 1965.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 104 ]
@inproceedings{erling1965jordan,
  title={Jordan algebras of type$I$},
  author={Erling Størmer},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208288947008},
  booktitle={Acta Mathematica},
  volume={115},
  number={1},
  pages={165-184},
  year={1965},
}
Erling Størmer. Jordan algebras of type$I$. 1965. Vol. 115. In Acta Mathematica. pp.165-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203208288947008.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved